# SDR 2025FA0000162

- Difficulty date: March 10, 2025
- Submitted: March 10, 2025
- Operation: General aviation
- Aircraft: N460CM
- Make and model: Boeing 767330
- Aircraft serial: 26984
- Aircraft time: 139,403 hours, 19,760 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Not Reported
- Location: Left Gear
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL REPAIR - L/H MLG DOOR
